Multifractal analysis of weak Gibbs measures for non-uniformly expanding C1 maps

TM Jordan, M Rams

Research output: Contribution to journalArticle (Academic Journal)peer-review

16 Citations (Scopus)

Abstract

We will consider the local dimension spectrum of a weak Gibbs measure on a C1 non-uniformly hyperbolic system of Manneville–Pomeau type. We will present the spectrum in three ways: using invariant measures, ergodic invariant measures supported on hyperbolic sets and equilibrium states. We are also proving analyticity of the spectrum under additional assumptions. All three presentations are well known for smooth uniformly hyperbolic systems.
Translated title of the contributionMultifractal analysis of weak Gibbs measures for non-uniformly expanding C1 maps
Original languageEnglish
Pages (from-to)143 - 164
Number of pages22
JournalErgodic Theory and Dynamical Systems
Volume31
Issue number01
Early online date18 Jan 2010
DOIs
Publication statusPublished - Jan 2011

Bibliographical note

Publisher: Cambridge University Press

Fingerprint Dive into the research topics of 'Multifractal analysis of weak Gibbs measures for non-uniformly expanding C1 maps'. Together they form a unique fingerprint.

Cite this